# SDR SWAA054088

- Difficulty date: December 22, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 16,111 hours, 9,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FERRY FLIGHT TO PHX, STRONG FUMES IN COCKPIT CAUSING EYE IRRITATION, O2 MASKS USED IN COCKPIT.  REMOVED AND REPLACED HEPA FILTER, MUFFLER, LT & RT COALESCER BAGS & BOTH HYDRAULIC RESERVIOR PRESSURE RESTRICTOR CHECK VALVES PER MM.
